Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Getting brown discharge after cyst removal. Bleeding during intercourse. Itchy breast.Pregnancy test is negative. Reason?

Hi I am experiencing strange symptoms which I cannot explain but here goes. 1 am 47yrs old have had lots of problems with my menstruation and 2 years ago had 3 cysts removed. My periods change all the time and the last 2 months ago I had one day bleed and this month brown discharge and 1 1/2 day bleed and some bleeding during intercourse. My breasts feel very heavy, tender during sex and and I have also been experiencing red itchy right breast. I am itchy across my upper back and today my upper back is aching. I have done a pregnancy test and is negative.what should I do now as I am getting anxious and worried.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi Kfrith,
Welcome to HCM Forum.
I can imagine what suffering you might be going on.
As per problems written by you and considering your age with cyst removal operation its most likely that you are in perimenopausal phase.
Perimenopausal means few months period before and after menopause.
During this period lot of hormonal changes happen in body - due to which multiple body pains,Hot flushes,Tender breasts and dry vagina occurs ( this is reason why u experiencing all problem.)
This is absolutely normal phase most of female suffers during perimenopausal stage and will subside after few month. Still for safety purpose please consult to your Gynecologist for routine checkup and if required they can prescribe hormone replacement therapy.
Inspite of that after complete cessation of menses symptom persist you can consult to psychiatrist for symptomatic relief.
Hope it helps.Best regards.
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor